Side effects?


#1
Hi I'm new to this so not sure if on correct page for some advice.
My best friend of more than 30 years was diagnosed with "restless leg syndrome" a few years ago at the age of 50.This was her right leg and she was prescribed 'Glepark' First it was 2x0.125mls per night then 4 then 6.After 12 months the hospital decided it wasn't "restless leg" but PARKINSON'S, after her right arm started to shake too.She was put on 2x 50mls of Co-Beneldopa 3 times a day for the next 12 month.Then suddenly after a brain scan a few weeks ago the hospital has now decided she HAS NOT got Parkinson's and told her to stop her Co-Beneldopa. Now if this is true then it is wonderful news BUT what we don't know and this why I am concerned is will she have any withdrawl symptoms with having taking Co-Beneldopa for so long?
Would really appreciate some thoughts
Aunty Hay Hay

#2
Unless I was given more specific instructions than "stop taking the tablets", I would gradually, over a couple of weeks, taper off the tablets, a)just in case there was any discomfort from the withdrawal and b)to let the body adjust to this gently. I don't think there will be significant unpleasant effects, as the dose was low and the length of time on it (by PD standards)not that long.